MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REACTIVE IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC REACTIVE IMPLANT; DENTAL IMPLANT
Model Number 753708
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4), patient experienced lack of primary stability.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d10 for device return date, g1-g2 for follow-up report submitter and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.A1 patient identifier, a4 patient weight, not provided.

Brand Name
REACTIVE IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9680557
Report Number3001617766-2020-01448
Device Sequence Number3135494
Product Code DZE
UDI-Device Identifier10841307103585
UDI-Public10841307103585
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K080633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2024
Device Model Number753708
Device Catalogue Number753708
Device Lot Number132005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;